Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Headache, watering eyes, dizziness, increased heartbeat, shivering. Normal blood test. Prescribed Betacap. What should I do?

HI, I am suffering from head pain since a month i feels something moving in also i an facing a problem that in the day time my eyes is full of water and irritation i wash them continuously .My doctor has suggested me Betacap 40 mg 1 in a day and happy D 2 times a day and bevon . But i heel dizziness and some Time my heart beat goes up and my body start shivering , i have done all major blood test ,lever test , thyroid test and Vitamin d all are normal still my head pain is not going what should i do.I don t drink neither i smoke . My weight is 51 KGs. Age 24
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Neurologist 's  Response

You need to go for neck relaxation exercise, in addirtion to the above said medicines.Secondly need to consult ophthalmologist for watering of eyes and irritation,also need to check refractory error of eyes , that also can worsen your headache
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor